# SDR AALA202503192848

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 41,265 hours, 16,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE ARMING MECHANISM WAS LOOSE ON 2L DOOR. RE-SECURED ARMING MECHANISM AND ACCOMPLISHED A SATISFACORY OPERATIONAL CHECK PER AMM 52-22-21.
